# SDR CA011116020

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,427 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384002522
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH INTO CIGAR LAKE, SASKATCHEWAN (JWY) THE RIGHT HAND WINDSHIELD INNER PANE SHATTERED IN A LATTICE LIKE MODE. THE NETWORK OF CRACKS EXTENDED OVER THE ENTIRE INNER SURFACE OF THE SHIELD AND AN ORIGINATING POINT OR CAUSE COULD NOT BE DETERMINED.
